# SDR USAA20090618SB099

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE FOUND EMERGENCY LIGHT (AISLE) WIRE BROKEN AT SEAT ROW 6, LEFT SIDE.  MAINTENANCE REPAIRED BROKEN WIRES.  OPERATIONAL CHECK OF AISLE EMERGENCY LIGHTS GOOD IN ASSOCIATION WITH MM 33-51-02-715-001.
